# SDR ASAA2014102409466

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,388 hours, 6,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 213A14017
- Condition: Disconnected
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14000 MASTER CAUTION AND RT PACK LIGHT ILLUMINATED.  QRH PROCEDURES FOLLOWED RESET ATTEMPTED BUT NOT SUCCESSFUL.  DIVERTED FOR LANDING. ACFT GROUNDED.   R & R RT PACK TEMP SENSOR IAW MM 21-51-52-400-801. ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE IAW MM 21-61-00-700-806-002. OPS CHECKED GOOD. WHILE OPERATING PACK NOTED LARGE AIR LEAK ABOVE HEAT EXCHANGERS. FOUND SENSE LINE JUST AFT OF THE PACK VALVE DISCONNECTED.  SENSE LINE GOES FROM JUST AFT OF PACK AND SUPPLIES AIR TO THE TURBINE MUFF AT THE COLD AIR INLET. TIGHTENED LINE, LEAK CHECKED GOOD IAW MM 20-50-11, ACCOMPLISHED 800-21EA-13639,  RT PACK TRIP TROUBLESHOOTING.
